Appendix to "Some metric invariants of spheres and Alexandrov spaces II"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)189-191
Number of pages3
JournalMathematical Journal of Okayama University
VolumeVol.47
Publication statusPublished - 2005

Cite this

Appendix to "Some metric invariants of spheres and Alexandrov spaces II". / Kiyohara, Kazuyoshi.

In: Mathematical Journal of Okayama University, Vol. Vol.47, 2005, p. 189-191.

Research output: Contribution to journalArticle

@article{425298dbd47d492ca177fbbcba8f4a94,
title = "Appendix to {"}Some metric invariants of spheres and Alexandrov spaces II{"}",
author = "Kazuyoshi Kiyohara",
year = "2005",
language = "English",
volume = "Vol.47",
pages = "189--191",
journal = "Mathematical Journal of Okayama University",

}

TY - JOUR

T1 - Appendix to "Some metric invariants of spheres and Alexandrov spaces II"

AU - Kiyohara, Kazuyoshi

PY - 2005

Y1 - 2005

M3 - Article

VL - Vol.47

SP - 189

EP - 191

JO - Mathematical Journal of Okayama University

JF - Mathematical Journal of Okayama University

ER -